Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have been taking HCG shots and now having pain in leg from hips to toe. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I have been taken hgc shots and now I am having pain in my left legs from the hips on down. can you tell me what is going on?
Posted Mon, 5 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 1 hour later


Thanks for writing to XXXXXXX

I have studied your case.

With hcg injection some women taking this medicine can develop a condition called ovarian hyper stimulation syndrome[OHSS], especially after the first treatment cycle. OHSS can be a life-threatening condition. Symptoms other than severe pelvic pain, Include shortness of breath, less urine output, stomach pain, hand swelling.Are you having such associated symptoms?

Another possibility include muscle spasm in lumbar muscle with lumbar disc bulge compressing nerve root and giving pain in whole leg.
You may need to consult doctor for clinical examination and further investigation like MRI spine and routine blood investigation, if required.

Hope I have answered your query. Let me know if I can assist you further.

Take care
Above answer was peer-reviewed by
Follow-up: Have been taking HCG shots and now having pain in leg from hips to toe. Suggest? 3 hours later
I have not expiernce any severe oekvuc pain but some since my leg hurts and no shortness of breathm no sdtomach ainm no less urine, and hand swelling . Just the leg and right pelvic I do not have a period because everything has been remove down there. Will I die from this show I stop taking the shorts?
Answered by Dr. Vaibhav Gandhi 10 hours later
Hello again,

Pleased to know that you don't have any other symptoms of hCG over stimulation. The pain might be related to local factors at the hip. You can consider consulting an orthopaedic surgeon so that he can clinically examine you.

There is no life-threatening symptoms in your case and you will not die from this condition.

Hope I have addressed all your concerns. Let me know if you need clarifications.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor